# SDR SWIA202161043

- Difficulty date: July 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM LOCATED AT LBL27 HAS SEVERAL AREAS OF CORROSION FROM FS1000 TO FS1031. LOCATIONS MARKED WITH RED GREASE PENCIL.     (C-CHECK RO 9/8/2021)   PERFORMED FLOORBEAM SPLICE REPAIR AT LBL27 BETWEEN FS977 AND FS1038. REF. CRJ900 SRM 53-00-41-201-001-A03, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# MM69-35041 REV. AB / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
